# SDR ASAA2016091918071

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 37,722 hours, 11,460 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16GVMM
- Condition: Failed
- Location: Flight Deck
- Part time: 37,742 hours, 11,466 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S COURSE INDICATOR NOT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED MCP, IAW AMM 22-11-34, OPS CHECK NORMAL. ACCOMPLISHED MCP LWMP CHECKS, REF LWMP CHECKLIST IAW AMM 22-00-01, ALL TESTS PASSED. ACFT REMAINS CATIIIA AUTOLAND & HGS, VERIFIED STATUS SCREW POSITION.
